# SDR AALA202403041170

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 96,249 hours, 12,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT TOWARDS BOTTOM OF COAT CLOSET BROKEN. MAINTENANCE REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY AT COAT CLOSET G3 IAW AMM 33-51-05.
